# SDR SWAA2021052769015

- Difficulty date: May 3, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500d-505 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT Z-CHANNEL S24 ; LBL22 STA 505 TO 500D ALL O/B FASTENER'S HOLES WITH LIGHT CORROSION / FABRICATED NEW Z @ FWD CARGO COMPT, S24, LBL22, STA 505-500A AS PER B737-700 SRM 51-40-05-0G-0
